EconPapers    
Economics at your fingertips  
 

Estimation of finite population mean using deciles of an auxiliary variable

G. Kumarapandiyan () and J. Subramani ()

Statistics in Transition new series, 2013, vol. 14, issue 1, 75-88

Abstract: The present paper deals with a class of modified ratio estimators for estimation of population mean of the study variable when the population deciles of the auxiliary variable are known. The biases and the mean squared errors of the proposed estimators are derived and compared with that of existing modified ratio estimators for certain known populations. Further, we have also derived the conditions for which the proposed estimators perform better than the existing modified ratio estimators. From the numerical study it is also observed that the proposed modified ratio estimators perform better than the existing modified ratio estimators.

Keywords: mean squared error; natural populations; simple random sampling (search for similar items in EconPapers)
Date: 2013
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://index.stat.gov.pl/repec/files/csb/stintr/csb_stintr_v14_2013_i1_n6.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:csb:stintr:v:14:y:2013:i:1:p:75-88

Access Statistics for this article

Statistics in Transition new series is currently edited by Włodzimierz Okrasa

More articles in Statistics in Transition new series from Główny Urząd Statystyczny (Polska) Contact information at EDIRC.
Bibliographic data for series maintained by Beata Witek ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-19
Handle: RePEc:csb:stintr:v:14:y:2013:i:1:p:75-88